Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A class of geometric lattices


Authors: K. Rogers and E. G. Straus
Journal: Bull. Amer. Math. Soc. 66 (1960), 118-123
MathSciNet review: 0111734
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Georg Hajós, Über einfache und mehrfache Bedeckung des 𝑛-dimensionalen Raumes mit einem Würfelgitter, Math. Z. 47 (1941), 427–467 (German). MR 0006425 (3,302b)
  • 2. H. Minkowski, Geometrie der Zahlen, Leipzig, Teubner, 1910, §30, p. 72.
  • 3. Carl Ludwig Siegel, Neuer Beweis des Satzes von Minkowski über lineare Formen, Math. Ann. 87 (1922), no. 1-2, 36–38 (German). MR 1512098, http://dx.doi.org/10.1007/BF01458034
  • 4. R. Rado, A proof of Minkowski's theorem on homogeneous linear forms, J. London Math. Soc. vol. 9 (1934) pp. 164-165.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10424-7
PII: S 0002-9904(1960)10424-7